# SDR CA960103533

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O540E4B5
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Woodruff Key
- Part number: STD1973
- Condition: Broken
- Location: Oil Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)THE OWNER REPORTED THAT #5 CYLINDER PISTON ROD MOVED ABNORMALLY AND THERE WAS A LOT OF METAL IN THE OIL FILTER. INTERNAL INSPECTION REVEALED THE ENGINE HAD LACKED OIL BECAUSE THE OIL PUMP DRIVE KEY (W OODRUFF KEY) HAD BROKEN. THE OIL PUMP AND THE ENGINE WERE ALMOST TOTAL WRITE OFFS DUE TO LACK OF LUBRICATION.
